HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Bifurcating solutions of the Lichnerowicz equation

Abstract : We give an exhaustive description of bifurcations and of the number of solutions of the vacuum Lichnerowicz equation with positive cosmological constant on $S^1\times S^2$ with $U(1)\times SO(3)$-invariant seed data. The resulting CMC slicings of Schwarzschild-de Sitter and Nariai are described.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01160781
Contributor : Romain Gicquaud Connect in order to contact the contributor
Submitted on : Sunday, June 7, 2015 - 5:21:29 PM
Last modification on : Tuesday, January 11, 2022 - 5:56:09 PM

Links full text

Identifiers

Collections

Citation

Piotr Chruściel, Romain Gicquaud. Bifurcating solutions of the Lichnerowicz equation. Annales Henri Poincaré, Springer Verlag, 2017, 18 (2), pp.643-679. ⟨10.1007/s00023-016-0501-x⟩. ⟨hal-01160781⟩

Share

Metrics

Record views

52